# SDR HNAA0200069

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- Aircraft time: 41,123 hours, 47,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: JAX160
- Condition: Discharged
- Location: Cabin
- Part time: 8,161 hours, 9,032 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CENTER ISLE EXIT SIGN WHITE DOWN LIGHT AND RIGHT HAND AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY AND POWER SUPPLY.
